She is having bleeding after 1 week of these pills... i.e. past 2 days? She is pregnant? Is it her period?
Firstly read this as it is both informative and educational: https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html
Secondly, the ipill is an emergency contraceptive that makes a mess of the womans natural hormonal cycle with just single use and you (collectively?) decided that trippling that was a good idea? Did you even read the packet insert?
I'd be inclined to get an informed medical opinion on this issue (or wait and see what the better informed amongst us have to say.) And then see a doctor anyway.
Try to take care. Steve
You can take the ipill up to 3 days after sex, so it wasn't necessary to take it every day and it will really screw up her cycle now. It is not to be used as a regular contraceptive. It is for emergencies. An emergency is the condom broke or rape. Not feeling like using protection is NOT an emergency. She has just put 3 huge doses of hormones in her body and she shouldn't even need to take them 3 times a year. She will bleed for no reason and lord knows when she'll have her period. I can guarantee you it will be late. Girls take this stuff like its candy, and its a dangerous hormone, and lots of it. You either need to use protection or she needs to get on birth control. Its not even as effective as regular birth control. It has a 5-15 % failure rate. Regular birth control has less then a 1% failure rate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2014 • 1 answer
Posted 7 Sep 2014 • 1 answer
Posted 26 Oct 2014 • 1 answer
Posted 9 Dec 2014 • 1 answer
Posted 24 Jun 2016 • 1 answer